# SDR REXA2019011700089

- Difficulty date: January 17, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 27,911 hours, 25,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED AT THE RT VERTICAL BEAM AT FS 202.75 TOP SIDE, IN THE NOSE GEAR BAY. REMOVED AND REPLACED ANGLE CLIP IN NLG BAY IAW SRM 51-42-21.
